# SDR CALA2018080601764

- Difficulty date: August 6, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 112,072 hours, 17,404 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A CENTER HYDRAULIC QUANTITY LOSS THROUGH DURATION OF FLIGHT.  ON GATE ARRIVAL, HYDRAULIC FLUID WAS FOUND COMING FROM LEFT INBOARD TE FLAP TRACK FAIRING NEAR THE LEFT GEAR.  MX FOUND A FLEX LINE LEAKING ON LEFT MLG EXTENSION AND RETRACTION SYSTEM.  THE FLEX LINE WAS REPLACED AND SYSTEM WAS SERVICED.
